MAUDE Adverse Event Report: AV-TEMECULA-CT MULTI-LINK RX VISION CORONARY STENT SYSTEM

AV-TEMECULA-CT MULTI-LINK RX VISION CORONARY STENT SYSTEM
Catalog Number 1007847-18
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/21/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Internal file number - (b)(4): during processing of this complaint, attempts were made to obtain complete event, patient and device information.(b)(4).Evaluation summary: a visual and dimensional inspection was performed on the returned device.The reported stent dislodgement was confirmed.Review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no similar incidents from this lot.The multi-link vision rapid exchange (rx) instructions for use (ifu) instructs to prepare the device by expelling all air from the device prior to use and to verify that the stent does not extend beyond the radiopaque balloon markers.Do not use if any defects are noted.The ifu deviations do not appear to have directly caused or contributed to the reported stent dislodgement.The investigation determined that the reported stent dislodgement appears to be related to circumstances of the procedure and there is no indication of a product quality issue with respect to the design, manufacture or labeling of the device.
 
Event or Problem Description
It was reported that the protective sheath was removed from the 2.75 x 18 mm vision stent delivery system (sds) without issue.The device was then prepared for use inside the anatomy.The sds was advanced to the right coronary artery target lesion, but the stent was not on the sds.The stent was found inside the protective sheath.Another vision stent was used to complete the procedure.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.

Brand Name
MULTI-LINK RX VISION CORONARY STENT SYSTEM
Common Device Name
CORONARY STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6488969
Report Number2024168-2017-03091
Device Sequence Number16340864
Product Code MAF
UDI-Device Identifier08717648050572
UDI-Public(01)08717648050572(17)190228(10)6032241
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
P020047
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 04/12/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2019
Device Catalogue Number1007847-18
Device Lot Number6032241
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/07/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/22/2017
Initial Report FDA Received Date04/13/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1